I was on it for Lupus

Anonymous
September 12, 2008 at 6:52 am

Hi! Pleasure to meet you! I was on both of these drugs many years back for my Lupus. I did okay with them and didn’t have to badly side effects. But I was on the Pill and not the IV’s. Are you taking both the steroids and the chemo by mouth or IV and what dose is he starting you on? Reason asking is high doses of the chemo will give nasty side effects but low doses in the pill form are not too bad and the side effects are not too drastic. You might experience some mild nausea and stomach upset on a lose does. Feel tired at first but then that subsides. But that is the pill form. One thing though is they will keep a check on your labs because of liver functioning. So while taking this drug they may check your labs alot. The IV’s of that Chemo. I am not sure about for I never had to take it.
Hope you do well with this treatment. I am still on prednisone today and can’t seem to get off of it! Wishing you my best! 🙂